Involuntary Head to Toe Muscle Twitching. Cymbalta?

Discussion in 'Fibromyalgia Main Forum' started by chloe_s_mom, Feb 7, 2012.

  1. chloe_s_mom

    chloe_s_mom New Member


    I started off, my second time on Cymbalta, on 15 mg a day and then worked up to 30 mg. I am on the Butrans patch, and take Ultram as needed. I was really pleased with the cymbalta as it took away some of the aches and pains, especially in the morning.

    I then tried going up to 60 mg a day. I can't remember if the twitching started before the dose increase (I think that it did) but it became close to intolerable so I quickly dropped back down to 30 mg a day (after about 4 days at the higher dose).

    The twitching hasn't stopped.

    Whenever I am at rest, but not asleep, I will have involuntary, rapid, muscle contractions. They are random (no pattern), affecting both sides of the body equally, and seem to affect almost every muscle on my body!

    Anyone else have this kind of twitching, on or off Cymbalta?

    Of course, when I looked up this symptom, aside from MS and parkinsons, I also read references to seratonin toxicity which scares the heck out of me.
    [This Message was Edited on 02/08/2012]